# SDR UPS99830469

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT FL 310 CRUISE FLIGHT, FELT BUMP ND SHUDDER UNDER OUR FEET.  PERFORM ED UPLATCH CHECK NORMAL. LOWERED GEAR, GOT AN IMMEDIATE NOSE GEAR DOWN INDICATION AND ALOT OF ABNORMAL NOISE AND SHUDDERING UNDER OUR FEET.  ALL HYDRAULIC AND GEAR INDICATIONS NORMAL.  NORMAL LANDING     FOUND NLG ACTUATOR ATTACH FITTING BROKEN OFF OF LEFT BRACE AND APPROX 3 INCH HOLE IN BULKHEAD.  BULKHEAD BEING TEMP REPAIRED AND ACTUATOR & FLEX HYD LINES REMOVED, PREPARING A/C FOR NOSE GEAR DOWN UNPRESSURISED FERRY FLIGHT.  REPAIRS CARRIED OUT IAW MM 32-31-03 3B 1-15, SRM 51-01-21, DC8-5330-11499.
